# SDR SIMA2018060403002

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,762 hours, 28,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Rows 7 And 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS AT ROWS 7 & 8 WERE INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.  NO DEFECTS  NOTED.
